# SDR ASOA20130617332T

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 421
- Aircraft time: 29,677 hours, 22,610 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Relay
- Part number: KO629
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE EXTINGUSHING BUTTON NOT ILLUMINATING DURING FIRE DETECTION TEST.  R & R RELAY.  OPS CHECK GOOD ACFT RELEASED AND RETURNED TO SERVICE.
